# SDR AALA202510022735

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 43,758 hours, 18,716 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cover
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKS IN RIGHT HAND HORIZONTAL STABILIZER HINGE COVER LOCATED AT ELEVATOR STATION 39.02. REPAIRED CRACKS PER SRM 55-20-01-2R-4.
